# SDR COMA0870014

- Difficulty date: April 6, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 11,897 hours, 8,579 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Part number: GG43640067
- Part serial: 00634
- Condition: Faulty
- Location: Ice Detection
- Part time: 11,897 hours, 8,579 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5086 - DURING TAKEOFF ROLL RECEIVED AN ICE CAUTION MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE RIGHT ICE DETECTOR.
